- Available:In stock1110
- Availability date:2020-07-30
- Dosage form:Tablets
- In stock:1110 Items
ALLEGRA® is an antihistamine for the treatment of allergic rhinitis in adults and children over 12 years old.
Fexofenadine hydrochloride - the active substance of the drug is a non-sedating antihistamine agent of the group of antagonists of specific H1 receptors. The effect of the drug to eliminate the symptoms of allergic rhinitis appears within 1 hour after administration and lasts 24 hours. The drug does not affect psychomotor functions and reaction speed, so when you take it you can drive a car and do work that requires concentration.
Indications for use
Symptomatic treatment of seasonal allergic rhinitis in adults and children over 12 years of age.
Hypersensitivity to fexofenadine hydrochloride or other components of the drug.
Under 12 years of age due to a lack of adequate safety and efficacy data.
Do not use the drug in children under 12 years of age.
Use during pregnancy or lactation
Data on the use of pregnant women are insufficient. A few animal studies do not indicate a direct or indirect effect on pregnancy, fetal / fetal development, childbirth or postnatal development. Fexofenadine hydrochloride should not be used during pregnancy, except in cases of emergency when the expected benefit to the mother outweighs the possible risk to the fetus.
Since fexofenadine passes into breast milk, the drug should not be used during lactation.
Dosage and administration
The recommended dose of fexofenadine hydrochloride for adults and children over 12 years of age is 120 mg per day in one dose, that is, one tablet of 120 mg once a day.
Mode of application
Active ingredient: fexofenadine hydrochloride 1 tablet contains 120 mg fexofenadine hydrochloride (equivalent to 112 mg fexofenadine).
Excipients: microcrystalline cellulose, corn starch, croscarmellose sodium, magnesium stearate, hypromellose, povidone, titanium dioxide (E 171), colloidal silicon dioxide, macrogol 400, yellow iron oxide mixture (E 172) and pink iron oxide mixture (E 172) .
Store at a temperature not exceeding 25 ° C. Keep out of the reach of children.